# SDR RYAN200500020

- Difficulty date: July 3, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Speed Brake
- Part number: MS25235
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SPEED BRAKE TAKEOFF WARNING SWITCH WORN/BROKEN.  SWITCH NOT MAKING CONTACT WHEN SPEED BRAKE ARMED, CAUSING A FALSE TAKEOFF WARNING TO SOUND WHEN THROTTLES ARE ADVANCED.
